# SDR 2005FA0001040

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Piston
- Part number: 111015
- Condition: Broken
- Location: Actuator
- Component: Actuator, Smithsind
- Component part number: 1U1110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON BROKE AT THE KEY GROVE, FATIGUE.  (196962/FXS) (K)
